MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was unknown.The customer stated that the drive support cap was appeared normal.The possible cause of the alarm was that, during seating the force sensor was not detect the reservoir.The troubleshooting was performed for prime rewind.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Motor error alarm during the basic occlusion test due to faulty force sensor resistor.Unable to confirm the compromised force sensor system alarm due to motor error alarm.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7657760
Report Number3004209178-2018-87216
Device Sequence Number16557243
Product Code OYC
UDI-Device Identifier00643169446403
UDI-Public(01)00643169446403
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberB2523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 06/03/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight136